RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 1, Pages 40–43 (Mi dan32790)  

MATHEMATICS

Unitary and orthogonal invariants of matrices

K. S. Sibirskii

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (652 kB)

Bibliographic databases:
UDC: 512.831:513.88
Presented: Л. С. Понтрягин
Received: 26.02.1966

Citation: K. S. Sibirskii, “Unitary and orthogonal invariants of matrices”, Dokl. Akad. Nauk SSSR, 172:1 (1967), 40–43

Citation in format AMSBIB
\Bibitem{Sib67}
\by K.~S.~Sibirskii
\paper Unitary and orthogonal invariants of matrices
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 1
\pages 40--43
\mathnet{http://mi.mathnet.ru/dan32790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0207724}
\zmath{https://zbmath.org/?q=an:0162.04303}


Linking options:
  • http://mi.mathnet.ru/eng/dan32790
  • http://mi.mathnet.ru/eng/dan/v172/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020